# SDR MASA2011011901706

- Difficulty date: January 17, 2011
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N7291Z
- Make and model: Cndair CL6002B19
- Aircraft serial: 7291
- Aircraft time: 30,891 hours, 24,390 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 0539B
- Condition: Faulty
- Location: Te Flap
- Part time: 25,364 hours, 19,705 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL CAUTION MSG ON GROUND DURING FLAP RETRACTION.  R2 RIGHT BPSU.
